Ask Health Experts and Get Answers to Your Health Question ASAP
Though she was feeling fine but fibrillation indicated that her hypertension is still not under control so doc have to put him back on 100 mg.
Though you do not want to listen that but this is harsh reality that right now she has to take 100mg of meds.
However,probably cardiologist will decide some alternative meds for her which suits her best.
even though it checks fine at home, the doc compared bp machines, and they check out. today her bp was 140/84
she has higstress
while at docs
he mentioned celexa also, she is on a small amout of xanax i think she could use a higher dose of xanax to relive her anxiety
Yes,stress can also trigger it.You can imagine some one already standing at the edge of a building(uncontrolled hypertensions) and some one else (Stress) just touch him and he simply fall down from building.
Same happened to her .Stress was just an additive factor along with hypertension.
okie than could it be atriggered fib
her hypertention is undercontrol
Both things lead her to have afibrillations.
Was she checking it regularly?
no symtoms at all
No ,was she checking BP regularly?
yes she check regualr logs bp
Hows her cholestrol levels?
overall she is in great condition
no 116 pounds
In the light of all this ,yes stress can be a factor for her afibrillation.
at the docs office
But still she needs to see cardiologist .
Yep,many people go anxious in docs office.
oh indeed i agree, but to put her back on 100 mg of bp, and blood thinners
sounds not right
As she was already diagnosed with afibrillation so doctor could not take risk.
she is going to cariogigist
Because first time her afibrillation was due to cardiac reasons.
Yes,doctor put her back on meds 100mg to stay on safe side.
But I think cardiologist will take some other decision.
so explain if she is back on 100 she may fall, not feel weel
so blood thinner is not nessesary
i feel that a elderly needs to be watched
I am sorry but blood thinner is necessary as heart is beating fast so if any small cot goes in brain it can lead to stroke.
this could turn wrong
for the worst
Yes,you are right.
But doctor is trying to treat her with sincerity.
I mean you are right that elderly should be looked after nicely and with care.
Right now increasing dose was in her best of interest.
i am always at the docs with her
I wish her all the best.
she takes bayer every day
What is that?
That is necessary.
She must take it.
are you asking or fact
Its like anti clogging agent.
okie then so is blood thinner
she is taking warfarin as well.
yes just one today
In this case she can stop taking asprin .Because warfarin is enough for now.
why not vice versa
asprin is mild so not enough in this condition.
seems like an oxymoron to me
what do you think
Its like that.
In some conditions asprin and warfarin are beneficial.However,in others only warfarin is sufficient.
okie then why isnt aspirin sufficent
its a new blood thinner
docs have little knowledge about it
asprin is prescribed to keep things normal but warfarin is prescribed if things go abnormal.
How is that now?hope you understand now.
I suppese I see what if its was just a isolated fb trigger
do you mean asprin is a trigger?
no going to docs and the stress of the whole thing triggered it
i read there is chronic fb and less severe
Yes,but her heart was at verge of getting it.Let us sum up this.
yep.in that case patient has to take blood thinner for ever.
if it is chronic
Okie i get it.... Thank you. May I keep you updated
you can but some times i am not available for days.
okie well thank you for you advise
i have to do things